# SDR DALA1035459855

- Difficulty date: November 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 891
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAN CABIN FS 891 RBL 24 SEAT TRACK LUG IS GOUGED OUT OF LIMITS.  REMOVED SEAT TRACK FACTORY SPLICE STA 842 RBL 24 AND CUT AT BS 936.5, RBL 24 RECEIVED NEW TRACK AND SPLICE ,TRIMMED LOCATED, DRILLED, DEBURRED, TREATED AND PRIMED IAW SRM 53-05 FIG 4F, 53-23-0,51-10-4, 51-10-3, 53-05 P33, FIG 4F INSTALLED IAW SRM 51-30-5 & 51-30-1.
